Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 810160, 11 pages
http://dx.doi.org/10.1155/2015/810160
Research Article

A Compensated Numerical Method for Solving Stochastic Differential Equations with Variable Delays and Random Jump Magnitudes

Department of Statistics, School of Mathematics and Statistics, Xi’an Jiaotong University, Xi’an 710049, China

Received 29 September 2014; Revised 13 January 2015; Accepted 14 January 2015

Academic Editor: Chin-Chia Wu

Copyright © 2015 Ying Du and Changlin Mei. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ying Du and Changlin Mei, “A Compensated Numerical Method for Solving Stochastic Differential Equations with Variable Delays and Random Jump Magnitudes,” Mathematical Problems in Engineering, vol. 2015, Article ID 810160, 11 pages, 2015. https://doi.org/10.1155/2015/810160.